# SDR SWAA2023051725024

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727+4 TO BS 767.<[01] VERIFIED SRM 53-00-53-1A-2 TO BE APPLICABLE;[02] REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 727+4 TO BS 767; DEEPEST AREA OF DAMAGE L=1.9' W=1.3' DEPTH = 0.015'; BEYOND 10% OF ORIGINAL MATERIAL THICKNESS OF 0.040'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.;[03] CALIBRATED TOOL USED; DIAL DEPTH GAUGE 643JZ(ATS2678) DUE: 02/29/24;[04] VERIFIED CORRECTION ITEM 1; 2 AND 3.;[05] FABRICATED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT FROM BAC1496-377 7075-T62 LOT: 1521599-1 IAW SRM 51-30-01-0G-0 & DWG 146A7502 ID: 0002 REV: A.;[06] COUNTERSANK FASTENER LOCATIONS ON REPLACEMENT FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-08-0G-0 AND DWG 146A7502  OKAY TO APPLY CHEMICAL CONVERSION COATING AND PRIMER;[07] VERIFIED CORRECTIVE ACTION STEP 6 OK GIVEN;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;[09] VERIFIED CORRECTIVE ACTIONS STEP 8.;[10] UPDATED MEASUREMENTS PARAMETERS ITEM 7 AND 8.;[11] TASK CARD COMPLETE;[12] VERIFIED CORRECTIVE ACTIONS 10;11 AND MEASUREMENT TABLE
